0
TECHNICAL BRIEFS

On the Asymptotic Solutions of Dished Shell Heads in Pressure Vessels

[+] Author and Article Information
C. Guodong

Tientsin General Paint Factory, Tientsin, The People’s Republic of China

J. Pressure Vessel Technol 108(4), 531-535 (Nov 01, 1986) (5 pages) doi:10.1115/1.3264827 History: Received October 30, 1984; Revised December 04, 1985; Online November 05, 2009

Abstract

In this paper, the basic equation is derived for dished thin shell heads in pressure vessels and the uniformly valid asymptotic solutions are given.

Copyright © 1986 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In